RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 095, 37 pages (Mi sigma772)  

This article is cited in 8 scientific papers (total in 8 papers)

Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles

Andrey M. Levinab, Mikhail A. Olshanetskyb, Andrey V. Smirnovbc, Andrei V. Zotovb

a Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova Str., Moscow, 117312, Russia
b Institute of Theoretical and Experimental Physics, Moscow, 117218, Russia
c Department of Mathematics, Columbia University, New York, NY 10027, USA

Abstract: We describe new families of the Knizhnik–Zamolodchikov–Bernard (KZB) equations related to the WZW-theory corresponding to the adjoint $G$-bundles of different topological types over complex curves $\Sigma_{g,n}$ of genus $g$ with $n$ marked points. The bundles are defined by their characteristic classes – elements of $H^2(\Sigma_{g,n},\mathcal{Z}(G))$, where $\mathcal{Z}(G)$ is a center of the simple complex Lie group $G$. The KZB equations are the horizontality condition for the projectively flat connection (the KZB connection) defined on the bundle of conformal blocks over the moduli space of curves. The space of conformal blocks has been known to be decomposed into a few sectors corresponding to the characteristic classes of the underlying bundles. The KZB connection preserves these sectors. In this paper we construct the connection explicitly for elliptic curves with marked points and prove its flatness.

Keywords: integrable system; KZB equation; Hitchin system; characteristic class

Funding Agency Grant Number
Russian Foundation for Basic Research 09-02-00393
09-01-92437
09-01-93106
12-01-00482
12-01-33071
Federal Agency for Science and Innovations of Russian Federation 14.740.11.0347
Ministry of Education and Science of the Russian Federation MK-1646.2011.1
11.G34.31.0023
The work was supported by grants RFBR-09-02-00393, RFBR-09-01-92437-KEa and by the Federal Agency for Science and Innovations of Russian Federation under contract 14.740.11.0347. The work of A.Z. and A.S. was also supported by the Russian President fund MK-1646.2011.1, RFBR-09-01-93106-NCNILa, RFBR-12-01-00482 and RFBR-12-01-33071 mol a ved. The work of A.L. was partially supported by AG Laboratory GU-HSE, RF government grant, ag. 11 11.G34.31.0023.


DOI: https://doi.org/10.3842/SIGMA.2012.095

Full text: PDF file (648 kB)
Full text: http://emis.mi.ras.ru/.../095
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1207.4386
MSC: 14H70; 32G34; 14H60
Received: July 14, 2012; in final form November 29, 2012; Published online December 10, 2012
Language:

Citation: Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095, 37 pp.

Citation in format AMSBIB
\Bibitem{LevOlsSmi12}
\by Andrey~M.~Levin, Mikhail~A.~Olshanetsky, Andrey~V.~Smirnov, Andrei~V.~Zotov
\paper Hecke Transformations of Conformal Blocks in WZW Theory.~I.~KZB Equations for Non-Trivial Bundles
\jour SIGMA
\yr 2012
\vol 8
\papernumber 095
\totalpages 37
\mathnet{http://mi.mathnet.ru/sigma772}
\crossref{https://doi.org/10.3842/SIGMA.2012.095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312436500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84881517965}


Linking options:
  • http://mi.mathnet.ru/eng/sigma772
  • http://mi.mathnet.ru/eng/sigma/v8/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, Theoret. and Math. Phys., 177:1 (2013), 1281–1338  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Classification of isomonodromy problems on elliptic curves”, Russian Math. Surveys, 69:1 (2014), 35–118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Aminov G., Arthamonov S., Smirnov A., Zotov A., “Rational TOP and its Classical R-Matrix”, J. Phys. A-Math. Theor., 47:30 (2014), 305207  crossref  mathscinet  zmath  isi  scopus
    4. Levin A., Olshanetsky M., Zotov A., “Relativistic Classical Integrable Tops and Quantum R-Matrices”, J. High Energy Phys., 2014, no. 7, 012  crossref  isi  scopus
    5. Morozov A., Smirnov A., “Towards the Proof of AGT Relations with the Help of the Generalized Jack Polynomials”, Lett. Math. Phys., 104:5 (2014), 585–612  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Gorsky A., Zabrodin A., Zotov A., “Spectrum of Quantum Transfer Matrices via Classical Many-Body Systems”, J. High Energy Phys., 2014, no. 1, 070, 1–28  crossref  mathscinet  isi  scopus
    7. Levin A., Olshanetsky M., Zotov A., “Planck Constant as Spectral Parameter in Integrable Systems and Kzb Equations”, J. High Energy Phys., 2014, no. 10, 109  crossref  mathscinet  zmath  isi  scopus
    8. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Geometry of Higgs bundles over elliptic curves related to automorphisms of simple Lie algebras, Calogero–Moser systems, and KZB equations”, Theoret. and Math. Phys., 188:2 (2016), 1121–1154  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:293
    Full text:45
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019